# SDR F3LA2013121700944

- Difficulty date: November 24, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 39,492 hours, 19,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS OUT OF SERVICE DUE TO C8 S2 CHECK.  AFT CABIN LT LATERAL SHEAR PLATE HAS CORROSION BETWEEN FR 69 - FR 70, STRINGER 23.  R & R LT SHEAR PLATE IAW SRM 51-42-11, PARAGRAPH 6.B 1 - 8.
